# SDR A6WA2019080246766

- Difficulty date: July 28, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 35,604 hours, 34,388 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF CREW RECEIVED A SERVICE DOOR CAUTION MESSAGE. THEY CIRCLED BACK AROUND TO LAND AT IAD. CREW SPOKE WITH MAINTENANCE UPON LANDING AND THE SERVICE DOOR INDICATION SYSTEM WAS PLACED ON MEL. AIRCRAFT DEPARTED WITH NO FURTHER ISSUES.  SERVICE DOOR CAUTION MESSAGE AFTER T/O. SERVICE OUTER HANDLE UNLOCKED  MESSAGE ON GROUND. PLACARDED AND PLACED ON MEL
